# SDR ASAA11410129

- Difficulty date: June 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315A1001580
- Part serial: 001353
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT THRUST REVERSER IS CORRODED AT THE AFT UPPER END OF THE FAN BYPASS AREA.  REPAIRED THRUST REVERSER IAW ASA EA 400 78EA 04303 REV DATED 07JAN11.
